# SDR USAA960559

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 532
- Part time: 41,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND TWO .25 INCH CRACKS AT FASTENER HOLES STATION 532, STRINGER 15R.  REMOVED DAMAGED SECTION OF STRINGER AND PERFORMED STRINGER SPLICE REPAIR.  REPAIRED PER SRM 53-10-3.  (M)
